# SDR FDEA202506090852

- Difficulty date: June 9, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63126
- Aircraft time: 5,896 hours, 2,965 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856117
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT,FLOOR PANEL 221DFF HAS NUMEROUS  DENTS, APPROXIMATELY STATION 350.  FABRICATED NEW FLOOR PANEL 221DFF PER BOEING DWG# 141T5856-117 AND SRM 53-00-50-2R,   FIG 201, SHEET 2.
